MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOLIGHT; LIGHT SOURCE LED 2.2 80W LED

RICHARD WOLF GMBH ENDOLIGHT; LIGHT SOURCE LED 2.2 80W LED
Model Number 5164001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse burned her hand while handling the light cable outside of the 2.2 light source during use.The operation was completed without harm to patient and without delay.

Brand Name
ENDOLIGHT
Common Device Name
LIGHT SOURCE LED 2.2 80W LED
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22677436
Report Number9611102-2025-00039
Device Sequence Number21223881
Product Code NTN
UDI-Device Identifier04055207055212
UDI-Public04055207055212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5164001
Device Catalogue Number5164001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown